# SDR AALA202509292263

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 78,181 hours, 36,603 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR SLIDE ARM LIGHT EXTINGUISHED ON TAXI OUT. TRIED TO REARM DOOR. MAINTENANCE DUE TO HISTORY ADJUSTED R1 DOOR ARM HANDLE PROX SWITCH (4WN2) IAW AMM 52-71-00-820-002-A01 AND IAW TIME LIMITED REPAIR EA 368524 REF MON 1562191 R1 DOOR OPS CK GOOD.
